CureZone   Log On   Join
Re: side effects
 
heater5000 Views: 1,360
Published: 15 years ago
 
This is a reply to # 1,043,187

Re: side effects


Hi friend! Each of our bodies is unique so there is no clear cut answer to when but my doc told me it takes AT LEAST six months for the body to recover after removal of Mirena. The actual chemical in Mirena takes less time to get out of circulation but it seems our hormones can take some time to get back to normal after using Mirena. If you notice stubborn side effects that are hanging around or have had "pop up" side effects after feeling better then you could have a condition called estrogen dominance. After doing much research it is my personal belief that sometimes our bodies are sent into this state from Mirena messing up our hormone balances. There are women who have shared feeling better within a few weeks(sometimes days) of removal. Personally, I saw certain side effects get better within hours after removal and a few others got gradually better over the course of a few weeks. I unfortunately had some return recently even though my initial side effects had gone away. This is why I believe for some of us we may be experiencing some of these post removal side effects from estrogen dominace. Anyhow some women do get better with time and stay better ! It does take time to heal and please know that we are all here to support you and help with the healing!!! Take care and please do post back and keep us updated as to how you are feeling!Hugs!!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.188 sec, (1)